Does Clonidine cause constant dizziness?
Yes it may cause dizziness.
I can understand your concern. Yes, Dizziness is one of the side effect of Tab. Clonidine. I'd suggest you to consult with physician for dosage modification or alternative medications. Kindly do blood pressure monitoring. Kindly follow up if you have any query. take care.
Dr. Shyam Kale
Family and general physician.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes constant dizziness when suffering from under active thyroid
- Constant dizziness and vomitting in young child
- Constant dizziness causes
- Symptoms of constant dizziness
- Constant dizziness with floaters
- Diagnosis of constant dizziness
- Treatment and cure for constant dizziness
- What could cause constant dizziness with mri being normal
- Constantly dizzy and nauseous with throbbing headache
- Gilberts syndrom constant dizziness